MAUDE Adverse Event Report: BOLDER SURGICAL COOLSEAL¿ REVEAL; ELECTROSURGICAL, CUTTING & COAGULATION ACCESORIES

BOLDER SURGICAL COOLSEAL¿ REVEAL; ELECTROSURGICAL, CUTTING & COAGULATION ACCESORIES
Model Number CSL-RV105-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by a physician that during an unknown procedure on an unknown date, while using a coolseal reveal, the physician had observed that fluid in the area of the jaws would get hot and around the area of incision, the physician observed some skin burns.It is unknown on how many patients, dates and procedures in which this has happened as the physician did not specify.The physician reported that electrolube was used to prevent from sticking.No reports of additional interventions or injuries.No other information available.
 
Additional Manufacturer Narrative
H6: component code: appropriate component term/code not available : suggested code: electrosurgical cutter.Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Additional Manufacturer Narrative
On february 26th 2026, on a follow up with the physician, additional information was received that the physician uses electrolube since many years ago.The physician reported that burns are not rare and not always with lube.Physician could not provide a number of events and reported that ¨it is what happens with energy devices and small incisions.No other information was received.

Brand Name
COOLSEAL¿ REVEAL
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION ACCESORIES
Manufacturer (Section D)
BOLDER SURGICAL
331 south 104 street
suite 200
louisville CO 80027
Manufacturer (Section G)
BOLDER SURGICAL
331 south 104 street
suite 200
louisvile CO 80027
Manufacturer Contact
daniel guevara
562 parkway
alajuela 20102
MDR Report Key24442629
Report Number3010377594-2026-00002
Device Sequence Number10307764
Product Code GEI
UDI-Device Identifier00850346007092
UDI-Public00850346007092
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K203640
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCSL-RV105-10
Device Catalogue NumberCSL-RV105-10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown